MathSciNet Relay Station
MathSciNet bibliographic data
MR2254563 60F17 (60G50 60K05)
Bryn-Jones, A.; Doney, R. A. A functional limit theorem for random walk conditioned to stay non-negative. J. London Math. Soc. (2) 74 (2006), no. 1, 244–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement